# SDR 9JLA2021010827018

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 4,809 hours, 3,816 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS THE MAINTENANCE TEAM DISCOVERED ELEVATOR SKIN DAMAGE NEAR THE MIDDLE HINGE ON THE BOTTOM SIDE.  INVESTIGATION DETERMINED THAT THIS DAMAGE WAS CAUSED WHEN A MAINTENANCE VENDOR COMPLETING INSPECTION CHECKS ON THE HORIZONAL STAB, INSTALLED THE ELEVATOR IN A CARELESS MANNER.  THE MAINTENANCE VENDOR BLENDED OUT DAMAGE NEAR THE MIDDLE HINGE ON BOTTOM SIDE OF ELEVATOR.  ETCHED, ANODIZED, PRIMED AND PAINTED AFFECTED AREA.  ALL WORK DONE IN COMPLIANCE WITH THE HBC BEECHJET 400A SRM CH 55-00-03.  EDDY CURRENT CHECKS WERE PERFORMED AFTER REPAIRS, NO CRACKS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
